![]() |
On m-bi-hyperideals in semihyperrings |
---|---|
รหัสดีโอไอ | |
Creator | 1. Warud Nakkhasen 2. Bundit Pibaljommee |
Title | On m-bi-hyperideals in semihyperrings |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2562 |
Journal Title | Songklanakarin Journal of Science and Technology |
Journal Vol. | 41 |
Journal No. | 6 |
Page no. | 1241-1247 |
Keyword | semihyperring, bi-hyperideal, ??-bi-hyperideal, (??, ??)-quasi hyperideal |
URL Website | http://rdo.psu.ac.th/sjstweb/index.php |
ISSN | 0125-3395 |
Abstract | We introduce the notion of m-bi-hyperideals of a semihyperring as a generalization of bi-hyperideals, and weinvestigate some of its properties. Moreover, we characterize regular semihyperrings using m-bi-hyperideals. |